# SDR SWIA200819532

- Difficulty date: January 18, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 17,735 hours, 13,585 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE MOUNT THRUST SHAFT BALL FITTING IS CORRODED, FOUND AT C-CHECK.  REPLACED RIGHT ENGINE THRUST SHAFT PER CRJ200 AMM 71-22-01-000-801.
